# SDR 95ZZZX2556

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725RE
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Part number: 206010421101
- Condition: Defective
- Location: Collective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON COATING ON INSIDE DIAMETER OF BUSHING APPLIED INCORRECTLY, CANNOT INSTALL COLLECTIVE LEVER PINS, DIMENSION TOO SMALL.  REPLACED 2 EACH.
